# SDR DALA2015040202561

- Difficulty date: March 29, 2015
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N934DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53462
- Aircraft time: 35,680 hours, 21,989 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON GENERATION FLOOR NR 221XF.  CRACK WAS STOPPED DRILLED.  FABRICATED AND INSTALLED REPAIR DOUBLER IAW SRM 51-00-01 AND 53-00-01, FIG 4 AND 51-30-02.
